# SDR P5CA2020060400171

- Difficulty date: June 4, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,181 hours, 21,465 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Part number: 233N32128
- Part serial: D00092
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD WINDOW HEAT LIGHT INOP. REMOVED AND REPLACED WINDOW HEAT CONTROL PANEL IAW AMM 30-41-02. OPS CHECK GOOD.
